# SDR USAAF97070

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLRT/GSO - FLT 846 - ON APPROACH TO GSO, CREW DID NOT RECEIVE ANY GREEN DOWN AND LOCKED INDICATIONS ON THE GEAR HANDLE MODULE.  THE INTRANSIT LIGHTS WORKED NORMALLY, AND THERE WERE NO GEAR UNSAFE MESSAGES ON THE MULTI-FUNCTION DISPLAYS.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED GSO WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GEAR SAFE INDICATOR MODULE. THEY ALSO FOUND THE PROBLEM ONLY EXISTED WHEN THE APU WAS ON-LINE.  THE LAMPS IN THE 'APU AVAIL' WERE REPLACED BECAUSE THEY WERE LOADING THE GEAR INDICATION LAMP MODULE.  OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.  (X)
